Lyapunov’s norms in linear spaces
Doklady Akademii Nauk, Tome 113 (1957) no. 2, pp. 255-257
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1957_113_2_a2,
author = {Yu. S. Bogdanov},
title = {Lyapunov{\textquoteright}s norms in linear spaces},
journal = {Doklady Akademii Nauk},
pages = {255--257},
year = {1957},
volume = {113},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1957_113_2_a2/}
}
Yu. S. Bogdanov. Lyapunov’s norms in linear spaces. Doklady Akademii Nauk, Tome 113 (1957) no. 2, pp. 255-257. http://geodesic.mathdoc.fr/item/DAN_1957_113_2_a2/